| Model Number |
ONE PIECE MAIN PUMP&PATIENT EXT TBG |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopic knee surgery the tubing has stopped regulating the pressure and it appeared that the pressure regulator (black tube) may have burst or failed.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.